# SDR CA081208010

- Difficulty date: December 6, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 8,213 hours
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 10,730 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) BOTH THRUST REVERSERS FAILED TO STOW AFTER LANDING.  RT T/R FOUND DEPLOYED APPROX 1/2 WAY.  LT T/R FOUND DEPLOYED JUST A CRACK FROM STOWED POSITION.  ONCE NOSE OLEO SERVICED, RESET T/R STOW USING OPERATIONAL CHECK OF T/R REF:AMM 78-30-00 P 201 TASK 78-30-00-866-801-A01.  T/R`S STOWED THEN OPS CHECKED FOR DEPLOY AND STOW FUNCTION.  NO FAULTS FOUND.  ENGINE RUNS CARRIED OUT DEPLOYING AND STOWING T/R`S WITH NO FAULTS FOUND.  MDC FAULTS AS BELOW.  LEFT INDICATED RIGHT EXACTLY SAME.  L T/R ACT2 DEP SW ID NR =B1-008157 REVERSE BAULK SOLENOID IS NOT ENERGIZED, PILOT IS UNABLE TO COMMAND FULL REVERSE THRUST.  DEPLOYED SWITCH INDICATES NOT DEPLOYED WHEN LVDT`S AGREE THAT SYSTEM IS DEPLOYED.  NOTE: CHANGED TERM I-46 WITH BIT LOW BECAUSE POSSIBILITY OF MISSING DCU DISCRETE WORD COULD SET OFF EQUATION.   L TR COWL LK  ID NR = B1-008160 UNLOCKED SIGNAL WHEN SYSTEM PRESSURIZED BUT DEPLOY NOT COMMANDED (PRESSURE TERM INCLUDED TO ISOLATE COWL LOCK FAILURE FROM DCV FAILURE) UNABLE TO COMMAND FORWARD THRUST ONCE REVERSER CYCLE HAS BEEN COMPLETED. NOTE: OVERWRITE LEVEL=1 OF EQUATION 8B (L TR DCV FAILED IN DEPLOY POSITION) THIS EQUATION WILL OVERWRITE IN HISTORY 8B.  RT TR COWL LK.  IDENTICAL  SYSTEM RESET AND OPERATES NORMAL (TC NR 20081208010)
